MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET

THE METRIX COMPANY SECURE; 1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Model Number 66616
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample containing the particulate was not available to be returned for evaluation by the customer and no images were available.The additive port was accessed for filling of the product and no particulate was identified by the customer prior to filling.The particulate identified could have been generated by inadvertent contact between the needle and the wall of the additive port.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Customer reported plastic floaters identified in product after compounding for four samples.The particulate contamination was identified after compounding by the pharmacy, thus there was no patient involvement and no adverse event.Samples were not available for return.No additional information is available.

Brand Name
SECURE
Common Device Name
1500 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal, dom
DR  
Manufacturer Contact
demitrianna soppe
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key19028901
Report Number1937141-2024-00004
Device Sequence Number8187811
Product Code KPE
UDI-Device Identifier20812496011477
UDI-Public20812496011477
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2026
Device Model Number66616
Device Catalogue Number66616
Device Lot NumberA8187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown